MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Harefuah · 2011

[Clostridium difficile-associated diarrhea: causes and relationship to reactive arthritis].

Naimushin Alexey, Eliasaf Shmuel, Livneh Avi

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a patient treated with methotrexate (MTX] for rheumatoid arthritis, in whom clostridium difficile-associated colitis has developed, without preceding antibiotic treatment. Two weeks later, the patient was admitted with knee arthritis. Reactive arthritis was diagnosed and treated successfully with the naproxen. The article discusses risk factors for Clostridium difficile-associated diarrhea [CDAD] other than antibiotics, and the relation of this pathogen to the development of reactive arthritis. It seems to be the first report of the association of MTX treatment with CDAD.

Для цитирования: Naimushin Alexey, Eliasaf Shmuel, Livneh Avi. [Clostridium difficile-associated diarrhea: causes and relationship to reactive arthritis].. Harefuah. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.